# SDR AALA20141215027

- Difficulty date: December 15, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 46,656 hours, 18,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A13089
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER CRACKED ON FWD WALL OF RT WW AT FS 668 & RBL 27.  R & R STIFFENER IAW AARD 51-10-05-1 & DWG 111A1000.
